- 6%

Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine For Adults, Cold And Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 14 Bi-Layer Tablets

Original price was: $14.99.Current price is: $14.15.

Added to wishlistRemoved from wishlist 0
Add to compare
Category: Tags: ,


Price: $14.99 - $14.15
(as of Nov 05, 2024 10:35:43 UTC – Details)


Maximum Strength Mucinex DM Extended-release Bi-layer tablets provide powerful symptom relief. The product controls cough, relieves chest congestion, thins and loosens mucus and lasts for 12 hours. It contains a unique bi-layer tablet – one layer for immediate release and one layer for extended release, so the medicine starts to release right away and lasts for up to 12 hours, so you can say goodbye to retaking medicine every 4 hours. Mucinex is the #1 Cough & Cold Brand Doctors Trust* and the #1 Pharmacist Recommended Brand† as well. This product contains 14 tablets. It can be used by Adults and Children 12 years of age and over. KEY SYMPTOMS RELIEVED: Maximum Strength Mucinex DM Extended-release Bi-layer tablets control cough, relieve chest congestion and thin and loosen mucus ACTIVE INGREDIENTS: Contains Guaifenesin which is an expectorant that relieves chest congestion and thins & loosens mucus making cough more productive and Dextromethorphan HBr which acts as a cough suppressant Use as directed *IQVIA using ProVoice Survey, December 2022 †U.S. News & World Report/Pharmacy Times 2023-2024
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 0.88 x 3.5 x 3.78 inches; 0.96 ounces
Item model number ‏ : ‎ RAC07214
Date First Available ‏ : ‎ December 4, 2007
Manufacturer ‏ : ‎ Reckitt Benckiser Healthcare
ASIN ‏ : ‎ B001JHYPGS
Country of Origin ‏ : ‎ USA

MAXIMUM STRENGTH MUCINEX DM COUGH & CHEST CONGESTION MEDICINE: Clinically proven to last up to 12 hours to control cough and provide relief for your severe chest congestion
POWERFUL SYMPTOM RELIEF: Maximum Strength Mucinex DM 12 hour controls cough, relieves chest congestion and thins & loosens mucus.
BI-LAYER TABLET: A unique bi-layer tablet, one layer for immediate release and one layer for extended release so the medicine starts to release right away and last for up to 12 hours
#1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
CONTINUOUS RELIEF: Maximum strength Mucinex DM lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours

Customers say

Customers like the effectiveness and value of the product. They mention it works well, relieves symptoms of a cold, and is great for chest and sinus congestion. Some say it’s good value for money.

AI-generated from the text of customer reviews

8 reviews for Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine For Adults, Cold And Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 14 Bi-Layer Tablets

0.0 out of 5
0
0
0
0
0
Write a review
Show all Most Helpful Highest Rating Lowest Rating
  1. cindy

    Works great
    Love this product always helps me! Arrives quickly important to keep up dosage Thank you!

    Helpful(0) Unhelpful(0)You have already voted this
  2. Amazon Customer

    Effective
    When you need it, there’s nothing better.

    Helpful(0) Unhelpful(0)You have already voted this
  3. Kraydon

    Fantastic value & perfect maximum ratios
    Who wants to have to take more pills every 4 hours? Or get a low amount of exportant amount? You take on of these, you are good for 12 hours with maximum amounts. These are a life saver and great price

    Helpful(0) Unhelpful(0)You have already voted this
  4. Dalania Alarcon

    Colds are icky
    This is a good over the counter expectant.

    Helpful(0) Unhelpful(0)You have already voted this
  5. Soraya Bouhiza

    Impressive
    This helped me get better in 2 days!! Completely freed me from getting worse. I didn’t have high hopes for this one, but it literally impressed me.

    Helpful(0) Unhelpful(0)You have already voted this
  6. Amazon Customer

    Price is right!
    Saved trip to drugstore!

    Helpful(0) Unhelpful(0)You have already voted this
  7. Craig Porter

    Work great
    1st time we tried and it really works

    Helpful(0) Unhelpful(0)You have already voted this
  8. joycejohnson

    no more sniffles
    i am very old and just had a runny nose. this 12 hr just takes it all away. have been using for over a year. do not seem to have any adverse reactions. it will stay on my re-order list.

    Helpful(0) Unhelpful(0)You have already voted this

    Add a review

    Your email address will not be published. Required fields are marked *

    Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine For Adults, Cold And Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 14 Bi-Layer Tablets
    Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine For Adults, Cold And Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 14 Bi-Layer Tablets

    Original price was: $14.99.Current price is: $14.15.

    Best Deals for all new
    Logo
    Compare items
    • Total (0)
    Compare
    0
    Shopping cart